# SDR SWIA972109

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 19,615 hours, 26,519 cycles
- Engine: Pwa PW118B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND DIRECT VISION WINDSHIELD SIDE POST IS CRACKED.  DISCOVERED DURING E003 INSPECTION.  FIT AND INSTALLED A .125 ALUM DOUBLER FOR THE LEFT WINDSHIELD SIDE POST IAW EA BR028B-53.
